Frequently Asked QuestionsCategory: GanodermaYunzhi mushrooms cause diarrhea
Ganoderma Staff asked 2 months ago

Hello LCNL! I have only been taking shiitake mushrooms for a few days but there is diarrhea, am I not suitable for shiitake mushrooms or is it a side effect of using mushrooms?

1 Answers
Ganoderma Staff answered 2 months ago

Hello, brothers and sisters! Ganoderma is a functional food that supports the treatment of a number of diseases and increases the resistance to strengthen the immune system thus making the body healthier during treatment. As a functional food is not a medicine, there are no side effects, but for some people who are hypersensitive to some components, some insignificant phenomena will occur, such as nausea, diarrhea, and labor. thick ... this phenomenon is mild and should be treated to stop taking 2-3 days then reuse in small doses of 3-5 g per day then gradually increase to 5-7 g per day.

Related questions:

Answered Ganoderma asked 2 months ago  • 
32 views 1 answers 0 votes
Answered Ganoderma asked 2 months ago  • 
50 views 1 answers 0 votes
Answered Ganoderma asked 2 months ago  • 
31 views 1 answers 0 votes
Answered Ganoderma asked 2 months ago  • 
30 views 1 answers 0 votes
Answered Ganoderma asked 2 months ago  • 
31 views 1 answers 0 votes